# SDR GTIA2024111938534

- Difficulty date: November 18, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N906NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7788
- Aircraft time: 18,368 hours, 7,782 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REAR F/A SMELLED STRONG ODOR LIKE DIRTY SOCKS TOP OF DESCENT AND JUST BEFORE LANDIMG-PERFORMED TSM 05-50-00-810-831 CABIN  ODOR ISOLATED T0 PACK NUMBER TWO.SEE LP 3421431-2  FOR CORRECTIVE ACTION.MOC 58966
